# SDR CALA2025111411194

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 47,148 hours, 16,966 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

3/4 FA REPORTED BURNING OIL SMELL AROUND ROW 7 LAST HALF OF FLIG HT FLIGHT ATTENDANTS FILLED OUT ODOR IN PLANE FORM 46-6020.  INBOUND CREW DID NOT REPORT ODOR. ONCOMING O/B CREW CREATED LOG. ONE F/A REPORTED NOT SMELLING ANYTHING AND THAT AN INBOUND PILOT ALSO DIDNT CONFIRM SMELL AT LOCATION REPORTED. FOLLOWED CONDITIONAL INSPECTION REF AMM TASK 05-51-26-800-801-C1. REQUESTED ENGINE RUNS ALONG WITH CONDITIONAL INSPECTION. ALL AND INSPECTION REQUIREMENTS COMPLIED WITH. COULD NOT DUPLICATE. OK TO CONTINUE.
